# SDR MALA020568

- Difficulty date: September 18, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH OF FLIGHT 2734 LT MAIN GEAR DOWN LOCKED INDICATION DID NOT ILLUMINATE.  LIGHT TESTED OK CYCLED LANDING GEAR AND THEN GOT 3 GREEN LIGHTS ON PREVIOUS APPROACH.  LT MAIN LIGHT WAS VERY LATE ILLUMINATING.  MAINTENANCE DURING TROUBLESHOOTING FOUND OIL IN CANNON PLUG CLEANED AS REQUIRED.  CYCLED GEAR SEVERAL TIMES, ALL CHECKS GOOD AT THIS TIME.
